MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9 MM / STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9 MM / STRAIGHT NECK 0° - 8MM - M
Model Number CTO09 / NTO08
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923); Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Aseptic loosening (4883)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (medical imaging, returned device analysis, dhr review, and complaint history review), the most probable root cause of the lateral breakage of the pe liner by the neck appears to be patient-specific factors (trauma or osteolysis of the trapezium potentially leading to cup tilting), combined with an initial intra-prosthetic conflict resulting in pe liner blockage.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2022.Subsequently, the patient underwent revision surgery 4 years after the initial implantation due to loosening of the trapezial cup.Intraoperatively, an intra-prosthetic dislocation was identified, along with significant bone loss of the trapezium estimated at 75%.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9 MM / STRAIGHT NECK 0° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24927061
Report Number3024706750-2026-00029
Device Sequence Number5180342
Product Code SFA
UDI-Device Identifier07640181160075
UDI-Public07640181160075
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCTO09 / NTO08
Device Catalogue NumberCTO09 / NTO08
Device Lot Number5477 / 4117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale